# SDR AALA20160802005

- Difficulty date: July 29, 2016
- Submitted: August 2, 2016
- Operation: Air carrier
- Aircraft: N868NN
- Make and model: Boeing 737823
- Aircraft serial: 40763
- Aircraft time: 17,011 hours, 6,741 cycles
- Engine: Cfmint CFM567B243
- System (JASC): 7250 · Turbine Section
- Part: Gasket
- Part number: 3401794010
- Condition: Deteriorated
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT ANOTHER AIRCRAFT REPORTED OBSERVING FLAMES FROM THE NR 1 ENGINE TAIL PIPE.  AIRCRAFT RETURNED TO GATE.  AIRCRAFT GROUNDED.  MAINTENANCE FOUND THE TURBINE REAR FRAME OIL INLET COVER GASKET DETERIORATED.  REMOVED AND REPLACED GASKET IAW AMM 72-56-00. OPS AND LEAK CHECKED NORMAL.
